# SDR DALA2025081506109

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 37,738 hours, 14,628 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FIRE/BRAKE- #3 BRAKE FIRE ON GATE ARRIVAL.   RIGHT MLG AXLE SHOWS SIGNS OF HEAT DAMAGE. REPLACED RIGHT MLG AXLE, #3 BRAKE AND WHEEL ASSEMBLY. OPS CHECKS GOOD.
